# SDR 97ZZZM941

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 10116000144
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 4,578 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND INBOARD OF DOVETAIL DURING GROUND MAINTENANCE STOPPED DRILLED AND INSTALLED DOUBLER.
